# SDR SIMA2018092623006

- Difficulty date: September 23, 2018
- Submitted: September 26, 2018
- Operation: Air carrier
- Aircraft: N644AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145204
- Aircraft time: 43,875 hours, 39,455 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BAGGAGE DOOR ACTUATING HANDLE CUTOUT AFT END CRACKED-C/A-PERFORMED PERMANENT REPAIR IAW ENVOY ERS-EM-52MR-795
